# SDR R61A20100464

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,333 hours, 3,774 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT OWE SHOWS OPEN IN FLIGHT.  MAINTENANCE RESET WINDOW IN DETENT PER EMB AMM, AND MSG CLEARED.  A/C WAS THEN RELEASED BACK INTO SERVICE.
